# SDR HEEA0015830

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro Compass
- Part number: 258719342
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO COMPASS HAS LOOSE HARDWARE IN ASSY.
